# SDR VQMA2021050200000

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N478PJ
- Make and model: Cessna 750
- Aircraft serial: 7500014
- Aircraft time: 6,146 hours, 4,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

M213783 DURING FLIGHT CAS MESSAGE "HYD VOLUME LOW B" WITH RIGHT QTY SHOWING 4%.  COMPLETED APPROPRIATE CHECKLIST.  QTY RESUMED TO 14% FOR REMAINDER OF THE FLIGHT.
